Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 71, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jul 25, 2011, 10:48 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 10:48 PM EDT (02:48 UTC)
- Expired
- Jul 26, 2011, 9:50 PM EDT
- In force
- 23 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
131 WHUS73 KAPX 260248 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1048 PM EDT MON JUL 25 2011 LMZ323-342-344-345-260900- /O.NEW.KAPX.SC.Y.0071.110726T0248Z-110726T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1048 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-LSZ321-260900- /O.NEW.KAPX.SC.Y.0071.110726T0248Z-110726T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1048 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
808 WHUS73 KAPX 260749 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 349 AM EDT TUE JUL 26 2011 LMZ323-342-344-345-260900- /O.CAN.KAPX.SC.Y.0071.000000T0000Z-110726T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 349 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ349-261600- /O.EXA.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/ STURGEON POINT TO ALABASTER MI- 349 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-LSZ321-261600- /O.CON.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 349 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
923 WHUS73 KAPX 261543 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1143 AM EDT TUE JUL 26 2011 LHZ347>349-LSZ321-262100- /O.CON.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1143 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
000 WHUS73 KAPX 261928 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 328 PM EDT TUE JUL 26 2011 LHZ349-LSZ321-262030- /O.CAN.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/ STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 328 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-270300- /O.EXT.KAPX.SC.Y.0071.000000T0000Z-110727T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 328 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
089 WHUS73 KAPX 270150 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 950 PM EDT TUE JUL 26 2011 LHZ347-348-270300- /O.CAN.KAPX.SC.Y.0071.000000T0000Z-110727T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 950 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:18 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 25, 10:18 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1018 PM EDT MON JUL 25 2011 .SYNOPSIS.../ISSUED AT 403 PM/ A WEAK COLD FRONT WILL CONTINUE TO SAG SOUTH THIS EVENING...WITH SCATTERED SHOWERS AND STORMS LINGERING IN EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN. HIGH PRESSURE WILL BRING ANOTHER PLEASANT DAY TO THE REGION TUESDAY...WITH LOW HUMIDITY AND COMFORTABLE TEMPERATURES. INCREASING HUMIDITY...ALONG WITH A FRONTAL BOUNDARY LIFTING NORTHWARD...WILL BRING MORE CHANCES OF SHOWERS AND STORMS...WEDNESDAY THROUGH FRIDAY. NS && .SHORT TERM.../ISSUED AT 1017 PM/...TONIGHT WATER VAPOR IMAGERY REVEALING A MID LEVEL SHORT WAVE CENTERED OVER SE ONTARIO...WITH THE SRN EDGE OF ASSOCIATED HEIGHT FALLS/QG UPWARD FORCING GRAZING EASTERN UPPER MICHIGAN AND THE TIP OF THE MITT. COMBINED WITH MODEST AFTERNOON DESTABILIZATION...HAS PRODUCED A NUMBER OF SMALL LINES OF SHOWERS/STORMS OVER THE NRN THIRD OF THE CWA THIS EVENING. BIGGEST BATCH IS WORKING ACROSS NRN LAKE HURON...ALTHOUGH THERE ARE A FEW MORE CELLS OUT THERE THAT WILL IMPACT THE STRAITS AND NRN LOWER MICHIGAN OVER THE NEXT FEW HOURS. REST OF THE NIGHT...PER SATELLITE OBSERVATIONS AND BACKED BY MODEL GUIDANCE...STRONGEST SYNOPTIC FORCING WILL EASE OUT OF THE REGION WITHIN THE NEXT FEW HOURS FOLLOWED CLOSELY BY SFC COLD FROPA OVERNIGHT. WITH THAT...EXPECT ONGOING SHOWERS/THUNDERSTORMS TO END BY 2 AM OR SHORTLY THEREAFTER...WITH CLEARING SKIES THROUGH THE BALANCE OF THE NIGHT. HAVE TWEAKED GOING FORECAST ACCORDINGLY. ADAM && .LONG TERM.../ISSUED AT 403 PM/...TUESDAY AND BEYOND A WEAK FEATURE MOVING OVER ONTARIO TONIGHT WILL QUICKLY EXIT EAST INTO QUEBEC TUESDAY MORNING...WHILE HIGH PRESSURE FROM THE UPPER MIDWEST/NRN PLAINS BUILDS INTO THE WRN LAKES. THE AIRMASS ON THE BACKSIDE OF THE EXITING BOUNDARY...WILL CONTINUE TO COOL AND DRY ACROSS THE NORTHERN LAKES. HIGH TEMPS MONDAY WILL BE THE KEY TO TUESDAYS HIGH TEMPS...AS 850MB TEMPS FALL FROM AROUND 12C MONDAY TO AROUND 10C TUESDAY. SFC DEW PTS TUESDAY WILL DROP A FEW DEGREES BEHIND THE EXITING FEATURE...FROM THE MID 50S MONDAY TO THE LOWER 50S TUESDAY AFTERNOON. OVERALL WILL CONTINUE WITH A DRY FORECAST ACROSS THE NRN LAKES TUESDAY. WITH COOLER AIR SAGGING SOUTH...WILL MENTION AFTN HIGHS A FEW DEGREES COOLER THAN MONDAY...WITH COOLER OVERNIGHT LOWS FALLING BACK TO AROUND 50 DEGREES. WEDNESDAY THROUGH FRIDAY...HIGH PRESSURE AND DRY AIR WHICH BUILT INTO THE NRN LAKES TUESDAY...WILL LINGER THROUGH WEDNESDAY MORNING BEFORE EXITING EAST OF THE GREAT LAKES WEDNESDAY AFTERNOON. MODELS SUGGEST MCS DEVELOPMENT EARLY WEDNESDAY OVER NRN MN. A 35KT 850MB JET...IS FCST TO INTERSECT A WARM FRONT FROM A PLAINS SYSTEM NEAR THE ARROWHEAD OF MINNESOTA. HOWEVER 850/300MB THICKNESS SUGGEST A PROGRESSION SOUTHEAST OF THE CWA...WHILE MID LVLS REMAIN DRY OVER NRN MI (850MB DEW PTS ARND 4C). THEREFORE WILL CONT TO MENTION A DRY FORECAST THROUGH WEDNESDAY MORNING. HOWEVER A STORM SYSTEM OVER THE PLAINS WILL LIFT NORTH INTO WISCONSIN WEDNESDAY NIGHT...BEFORE EXITING EAST OF LAKE HURON FRIDAY AFTN/EVENING. SFC AND MID LEVEL MSTR WILL SLOWLY INCREASE OVER THE NRN LAKES THROUGH THIS PERIOD IN RESPONSE TO THE APPROACHING PLAINS SYSTEM. 850MB DEW PTS WILL QUICKLY INCREASE FROM AROUND 5C TUES/WED AFTN...TO 16C WED EVENING THROUGH FRIDAY. SFC DEW PTS THROUGH THE PERIOD WILL INCREASE FROM THE LOWER 50S TUESDAY BACK INTO THE 60S. OVERALL WILL CONT CHC POPS ACROSS THE CWA THROUGH FRIDAY AFTN...AS THE PLAINS SYSTEM SWEEPS EASTWARD ACROSS THE NRN LAKES. A WARM SUMMER WEEKEND SEEMS TO BE SETTING UP ACROSS THE GREAT LAKES ONCE AGAIN...AS HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. SOMEWHAT COOLER AND DRIER MID LEVELS WILL FILTER INTO THE REGION FRIDAY NIGHT...AS THE SYSTEM MOVING OVER THE NRN LAKES EXITS THE REGION. 850MB TEMPS WILL FALL FROM ARND 18C FRIDAY TO 16C THROUGH SUNDAY...GENERATING HIGH TEMPS IN THE MID 80S THIS WEEKEND. SWR && .MARINE.../ISSUED AT 403 PM/ BREEZY NORTHWEST FLOW ACRS THE NRN GREAT LAKES NEARSHORE WATERS TONIGHT...WILL DIMINISH TUESDAY MORNING AS A WEAK ONTARIO FEATURE EXITS EAST OF THE REGION. HIGH PRESSURE BUILDING INTO THE WRN LAKES TUESDAY AFTERNOON...WILL GENERATE LIGHT AND VARIABLE WINDS THROUGH WEDNESDAY. WINDS WILL BECOME BREEZY SOUTHWEST WEDNESDAY NIGHT...IN ADVANCE OF A PLAINS SYSTEM APPROACHING THE GREAT LAKES. SWR && .AVIATION.../ISSUED AT 8 PM/...VALID FOR 00Z TAFS MID LEVEL IMPULSE AND ASSOCIATED SFC COLD FRONT NOW BEARING DOWN ON FAR NORTHERN LOWER MICHIGAN. COMBINED WITH SOME MODEST SFC BASED INSTABILITY...DRIVING A COUPLE SMALL LINES OF SHOWERS AND STORMS INTO NORTHERN LOWER MICHIGAN. THESE SHOWERS/STORMS WILL DIP DOWN THROUGH THE REGION THROUGH MID TO LATE EVENING...PERIODICALLY IMPACTING PLN/APN. SHOWERS AND STORMS WILL FADE BY LATE EVENING LEAVING CLEARING SKIES AND VFR CONDITIONS FOR THE BALANCE OF THE NIGHT. ON TUESDAY...QUIET VFR CONDITIONS. COOLER AIR SLIPPING INTO THE AREA WILL RESULT IN SCT-BKN AFTERNOON CU. ADAM && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Jul 25, 4:40 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 440 PM EDT MON JUL 25 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 440 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT EXPECT AN ISOLATED TO SCATTERED COVERAGE OF THUNDERSTORMS THROUGH EARLY TONIGHT ACROSS EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN. SEVERE STORMS ARE NOT EXPECTED...HOWEVER ANY STRONGER STORM MAY PRODUCE WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND WEDNESDAY THROUGH FRIDAY ACROSS ALL OF NORTHERN MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT ANY TIME. AJS
In the hours before
Special weather statement, Jul 25, 4:49 PM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 449 PM EDT MON JUL 25 2011 MIZ016-017-252115- CHEBOYGAN MI-EMMET MI- 449 PM EDT MON JUL 25 2011 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILDERNESS STATE PARK...OR 12 MILES WEST OF MACKINAW CITY...MOVING SOUTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MACKINAW CITY... BLISS... CARP LAKE... LEVERING... RIGGSVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ADAM
Special weather statement, Jul 25, 6:54 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 654 PM EDT MON JUL 25 2011 MIZ008-252345- CHIPPEWA MI- 654 PM EDT MON JUL 25 2011 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF SAULT SAINTE MARIE TO LITTLE TWO HEARTED LAKE...AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SAULT STE. MARIE... BAYVIEW CAMPGROUND... BAY MILLS... BRIMLEY... BRIMLEY STATE PARK... RACO... DAFTER... MACKINAW LAKE... PLATT LAKE... SUGAR ISLAND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ADAM
Special weather statement, Jul 25, 8:19 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 819 PM EDT MON JUL 25 2011 MIZ008-015-260045- CHIPPEWA MI-MACKINAC MI- 819 PM EDT MON JUL 25 2011 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DRUMMOND ISLAND TO MUNUSCONG...TO 8 MILES NORTHWEST OF HESSEL TO EPOUFETTE...AND MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DRUMMOND ISLAND... ST. IGNACE... MACKINAC ISLAND... BREVORT... HESSEL... GOETZVILLE... CEDARVILLE... MORAN... DETOUR VILLAGE... FATHER MARQUETTE STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ADAM
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.